Alert archive / Arkansas / Flash Flood Warnings in 2017

Flash Flood Warning 9, NWS Little Rock, AR

April 26, 20178 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Apr 26, 2017, 3:43 PM CDT for 8 counties in Arkansas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2017, 3:43 PM CDT (20:43 UTC)
Expired
Apr 26, 2017, 6:45 PM CDT
In force
3 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Dallas County, AR, Grant County, AR, Hot Spring County, AR, Lonoke County, AR, Ouachita County, AR, Pulaski County, AR, Saline County, AR

The radar

The Little Rock radar (KLZK), 87 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 3:46 PM CDTFLASH FLOOD2 Ene Mabelvale, ARFLASH FLOODING WAS REPORTED...WITH SOME VEHICLES STRANDED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 8.7 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2017-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 761 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2017-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 324 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
761 J/kg
Mixed-layer CIN
-435 J/kg
Mixed-layer LCL
770 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
324 m²/s²
0-3 km storm-relative helicity
327 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

785 
WGUS54 KLZK 262043
FFWLZK
ARC019-039-053-059-085-103-119-125-262345-
/O.NEW.KLZK.FF.W.0009.170426T2043Z-170426T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
343 PM CDT WED APR 26 2017

The National Weather Service in Little Rock has issued a

* Flash Flood Warning for...
  Clark County in southwestern Arkansas...
  West central Lonoke County in central Arkansas...
  Grant County in central Arkansas...
  Dallas County in southwestern Arkansas...
  Western Ouachita County in southwestern Arkansas...
  Eastern Saline County in central Arkansas...
  Pulaski County in central Arkansas...
  Hot Spring County in southwestern Arkansas...

* Until 645 PM CDT

* At 341 PM CDT, Doppler radar indicates widespread areas of 2 
  inches or more of rain have fallen in the warned area. Reports of 
  minor street flooding have already occurred and with moderate to 
  heavy rain continuing to fall over the warned area, flash flooding 
  is likely to occur.

* Some locations that will experience flooding include...
  Little Rock...                    North Little Rock...
  Benton...                         Sherwood...
  Jacksonville...                   West Little Rock...
  Maumelle...                       Bryant...
  Camden...                         Arkadelphia...
  Malvern...                        Downtown Little Rock...
  Sheridan...                       North Little Rock Airport...
  Southwest Little Rock...          Little Rock AFB...
  Haskell...                        Shannon Hills...
  Gurdon...                         Wrightsville...

LAT...LON 3378 9311 3381 9314 3380 9318 3385 9329
      3389 9330 3397 9338 3439 9299 3439 9295
      3443 9295 3451 9288 3450 9279 3458 9281
      3490 9251 3490 9245 3485 9246 3490 9244
      3489 9188 3338 9304 3338 9311

$$

64

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 3:21 PM CDT, 22 minutes earlier.

Area forecast discussion, Apr 26, 3:21 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
321 PM CDT Wed Apr 26 2017

.SHORT TERM...Tonight Through Friday
Biggest issue in the short term will be dealing with convection
ahead of the cold front tonight, as well as remaining severe
chances, and heavy rainfall possibilities.

As of now, cold front is basically from near Harrison to between
Mena and Poteau. Convection out ahead of the front has been severe
in places, shifting from northern/western Arkansas this morning to
southern Arkansas this afternoon. The south will be where the
highest severe chances will be, as low pressure pushes northeast
into Arkansas, and interacts with an instability axis over
southern into southeastern Arkansas. Additional rainfall could be
heavy at times, which could lead to localized flash flooding
issues.

Convection will push eastward through the evening, as the front
moves on across the state. Front will shift eastward, stalling out
briefly to the south of Arkansas. By Friday, the front will move
back to the north, then stall out in the vicinity of western and
northwest Arkansas. This will lead to issues into the weekend.
More on that in the long term discussion...
&&

.LONG TERM...Friday Night Through Wednesday
After a drying out period during the end of the short term period,
the long term is shaping up to be a very wet period, with perhaps
some severe storms sprinkled in for good measure.

First, the pattern.  Broad troughing over the Rockies will yield
southwesterly flow over the Mid and Lower Mississippi River Valley
areas Friday night into Saturday. The trough will deepen Saturday as
it transitions to a closed upper low, before ejecting northeast
across the southern and central plains late Saturday night into
Sunday morning. Meanwhile at the surface, a stalled frontal boundary
will be positioned across northern Arkansas. This will act as a
focus for showers and thunderstorms, and resulting heavy rains,
Friday evening through early Sunday. Eventually, as the upper low
ejects into the Saturday night, this front will shift east and exit
the state. Until it does so however, copious amounts of Gulf
moisture will stream northward into Arkansas to feed the convection
that develops, which will result in heavy rains. Forecast PWAT
values in some guidance are nearing or above all-time highs. Whether
this is realized is irrelevant, as the pattern supports PWAT plumes
that will be well above normal.

Now, onto the nitty gritty. There are two hazards for this upcoming
weekend. First, forecast rainfall amounts from Friday afternoon
through Sunday are quite impressive. Some guidance indicates double
digit rainfall totals could occur in portions of west central
Arkansas during this period. While it's hard to say whether that
will be realized or not, what we are confident in saying is that
widespread rainfall amounts in excess of 4 inches appear to be a
very good bet. This axis of heavy rain will likely be centered from
around Johnson/Logan counties up through Sharp county, with the
heaviest amounts predicted to be from perhaps Stone or Searcy county
back to the west. This will generate some flash flooding and river
flooding. The scope of the flooding will depend largely on exactly
where that axis of heavy rain sets up and how wide it is, and
obviously the end amounts. However it would probably be wise to pay
attention to the forecasts over the next day or two as clarity in
the details will offer a better idea of what to expect.

The second hazard will be the severe storms aspect. Forecast
soundings through this period, look sufficient for supercell
thunderstorms. While several waves of convection are expected, the
most likely periods for severe storms looks to be Friday evening and
Friday night, and then again late Saturday night as the upper trough
moves through the plains. Instability and shear all appear
sufficient to produce at least some severe weather, with damaging
winds and hail being the primary threats. Tornadoes will also be a
possibility, but the nocturnal timing of storms makes this a
difficult call. As with the flooding aspect, time will bring clarity
to the details of this setup so individuals are encouraged to
continue to monitor future forecasts.

By midday Sunday the upper trough will be overhead, while the cold
front and associated convection will be east of the state. A much
needed dry spell is expected to round out the long term period.
&&

.FIRE WEATHER...
As conditions will be rather wet into next week, no significant
fire weather issues are anticipated.
&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     48  71  56  79 /  80  10  20  40
Camden AR         47  76  59  85 /  60  10  10  20
Harrison AR       42  67  55  76 /  60  10  40  40
Hot Springs AR    46  73  58  81 /  50  10  10  30
Little Rock   AR  50  72  57  80 /  70  10  10  40
Monticello AR     51  75  60  85 /  80  10  10  20
Mount Ida AR      43  73  58  81 /  40  10  20  40
Mountain Home AR  44  68  54  78 /  70  10  40  40
Newport AR        50  70  57  79 /  90  10  20  40
Pine Bluff AR     50  74  57  83 /  80  10  10  30
Russellville AR   45  72  56  79 /  50  10  20  40
Searcy AR         49  71  55  79 /  80  10  20  40
Stuttgart AR      51  72  58  82 /  80  10  10  30
&&

.LZK Watches/Warnings/Advisories...
Lake Wind Advisory until 8 PM CDT this evening FOR Arkansas-
Baxter-Boone-Bradley-Calhoun-Clark-Cleburne-Cleveland-Conway-
Dallas-Desha-Drew-Faulkner-Fulton-Garland-Grant-Hot Spring-
Independence-Izard-Jackson-Jefferson-Johnson-Lincoln-Logan-
Lonoke-Marion-Monroe-Montgomery-Newton-Ouachita-Perry-Pike-Polk-
Pope-Prairie-Pulaski-Saline-Scott-Searcy-Sharp-Stone-Van Buren-
White-Woodruff-Yell.
&&

Short Term...57 / Long Term...64
Hazardous weather outlook, Apr 26, 5:00 AM CDT, 10 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
500 AM CDT Wed Apr 26 2017

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-271000-
Boone-Marion-Baxter-Fulton-Sharp-Newton-Searcy-Stone-Izard-
Independence-Johnson-Pope-Van Buren-Cleburne-Jackson-Logan-Conway-
Faulkner-White-Woodruff-Scott-Yell-Perry-Polk-Montgomery-Garland-
Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-Clark-Hot Spring-Grant-
Jefferson-Arkansas-Dallas-Cleveland-Lincoln-Desha-Ouachita-
Calhoun-Bradley-Drew-
500 AM CDT Wed Apr 26 2017

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Strong to severe storms are forecast today. The chance for
thunderstorms will increase throughout the day and part of
tonight, as an upper storm system and cold front move through the
region. A line of strong to severe thunderstorms is expected to
form this afternoon to evening, and move through Arkansas. Damaging
winds and large hail will be the main concerns, but tornadoes
will be possible with any discrete storms that do develop out
ahead of the line of storms, as well as along the leading edge of
the main thunderstorm line. The Storm Prediction Center has placed
much of Arkansas in an Enhanced Risk area, while parts of southern
Arkansas are in a Moderate Risk. Area residents should monitor the
weather closely today. Also, winds will be elevated today and a
lake wind advisory will be in effect.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

The potential for severe weather returns again by Friday, as a
warm front lifts northward across Arkansas. Large hail and
damaging winds will once again be the main threats. The potential
for heavy rainfall will also exist, increasing the concern for
flash flooding and river flooding.

The unsettled weather pattern will continue into the weekend. Yet
another storm could produce additional severe weather over the Mid-
South as a new cold front is forecast to move through the region.
Due to forecast uncertainties with this system, please continue to
monitor the latest outlooks from your NWS office.

.Spotter Information Statement...

Spotter activation may be needed today, Friday and Saturday. Please
monitor the latest forecasts over the several few days.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

59/51

In the hours before

Local storm report, Apr 26, 11:35 AM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1135 AM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 AM     TSTM WND DMG     DARDANELLE              35.23N 93.17W
04/26/2017                   YELL               AR   SOCIAL MEDIA

            SEVERAL TREES REPORTED DOWN IN DARDANELLE

&&

55
Special weather statement, Apr 26, 12:09 PM CDT, 3 hours 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1209 PM CDT WED APR 26 2017

ARZ031-032-039-042>044-261800-
Pulaski AR-Perry AR-Saline AR-Faulkner AR-Conway AR-Garland AR-
1209 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTH CENTRAL CONWAY...
SOUTHWESTERN FAULKNER...NORTHWESTERN GARLAND...NORTHWESTERN SALINE...
SOUTHEASTERN YELL...NORTHWESTERN PULASKI AND SOUTHEASTERN POPE
COUNTIES UNTIL 100 PM CDT...

At 1209 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Lake Ouachita State Park, or 18 miles northwest of
Hot Springs, moving northeast at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Hot Springs Village...            Morrilton...
Perryville...                     Oppelo...
Mountain Pine...                  Perry...
Adona...                          Houston...
Sequoya Park...                   Little Italy...
Roland in Pulaski County...       Jessieville...
Lake Ouachita State Park...       Wye Mountain...
Williams Junction...              Petit Jean State Park...
Bigelow...                        Casa...
Aplin...                          Fourche...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 500 PM CDT for central
Arkansas.

LAT...LON 3477 9337 3477 9329 3484 9328 3524 9278
      3490 9245 3453 9324 3476 9339
TIME...MOT...LOC 1709Z 236DEG 43KT 3471 9327

Cavanaugh
Local storm report, Apr 26, 1:37 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
137 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 AM     TSTM WND DMG     ATKINS                  35.24N 92.95W
04/26/2017                   POPE               AR   FIRE DEPT/RESCUE

            TREES REPORTED DOWN IN ATKINS.

&&

55
Special weather statement, Apr 26, 2:32 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Little Rock AR
232 PM CDT WED APR 26 2017

ARZ052>054-262015-
Hot Spring AR-Pike AR-Clark AR-
232 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR CLARK...EASTERN PIKE...
NORTHWESTERN DALLAS AND SOUTHERN HOT SPRING COUNTIES UNTIL 315 PM
CDT...

At 231 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles northeast of Blevins, or 11 miles northwest of Prescott, moving
northeast at 50 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Arkadelphia...                    Amity...
Caddo Valley...                   Okolona...
Gum Springs in Clark County...    Halfway...
Richwoods...                      DeGray Lake State Park...
Donaldson...                      Delight...
Friendship...                     Bismarck...
Antoine...                        Billstown...
Alpine...                         Curtis...
Pisgah...                         Midway in Hot Spring County...
Burtsell...                       Lower Lake Recreation Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 500 PM CDT for southwestern
Arkansas.

LAT...LON 3433 9352 3431 9292 3418 9268 3415 9275
      3416 9288 3407 9289 3387 9330 3389 9330
      3396 9337 3395 9342 3396 9347 3394 9351
      3396 9354 3396 9361 3398 9363
TIME...MOT...LOC 1931Z 239DEG 45KT 3396 9348

Brown
Special weather statement, Apr 26, 3:28 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
328 PM CDT WED APR 26 2017

ARZ043-044-262115-
Pulaski AR-Saline AR-
328 PM CDT WED APR 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PERRY...NORTHWESTERN
LONOKE...SOUTHERN FAULKNER...CENTRAL SALINE AND PULASKI COUNTIES
UNTIL 415 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Benton, moving northeast at 45 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Little Rock...                    North Little Rock...
Benton...                         Sherwood...
Jacksonville...                   West Little Rock...
Maumelle...                       Bryant...
Downtown Little Rock...           North Little Rock Airport...
Little Rock AFB...                Southwest Little Rock...
Haskell...                        Shannon Hills...
Argenta...                        Otter Creek...
Little Italy...                   Gravel Ridge...
Olmstead...                       Roland in Pulaski County...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A tornado watch remains in effect until 500 PM CDT for central
Arkansas.

LAT...LON 3486 9208 3447 9250 3455 9270 3494 9265
      3494 9254 3496 9250 3494 9247 3486 9247
      3485 9245 3490 9245 3491 9242 3493 9242
      3493 9223 3502 9222 3501 9207
TIME...MOT...LOC 2028Z 205DEG 38KT 3459 9257

Cavanaugh
Local storm report, Apr 26, 3:34 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
334 PM CDT WED APR 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     HAIL             HASKELL                 34.51N 92.64W
04/26/2017  E0.88 INCH       SALINE             AR   PUBLIC

&&

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 1:47 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy43 min
Apr 26, 2:30 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion30 min
Apr 26, 2:34 AM CDTSpecial Weather StatementLZKMarion, Newton41 min
Apr 26, 4:19 AM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr
Apr 26, 7:43 AM CDTSpecial Weather StatementLZKBoone47 min
Apr 26, 8:30 AM CDTSevere Thunderstorm WarningLZKLogan, Scott45 min
Apr 26, 8:39 AM CDTSevere Thunderstorm WarningLZKMarion36 min
Apr 26, 9:01 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion29 min
Apr 26, 9:11 AM CDTSevere Thunderstorm WarningLZKLogan49 min
Apr 26, 9:18 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton42 min
Apr 26, 9:21 AM CDTSpecial Weather StatementLZKYell39 min
Apr 26, 9:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Fulton24 min
Apr 26, 9:30 AM CDTTornado WarningLZKJohnson21 min
Apr 26, 9:34 AM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Newton, Pope41 min
Apr 26, 9:47 AM CDTSevere Thunderstorm WarningLZKConway, Logan, Perry, Pope, Yell43 min
Apr 26, 9:55 AM CDTTornado WarningLZKConway, Perry, Yell24 min
Apr 26, 10:02 AM CDTTornado WarningLZKLogan, Pope, Yell28 min
Apr 26, 10:11 AM CDTSevere Thunderstorm WarningLZKConway, Newton, Pope, Searcy, Van Buren49 min
Apr 26, 10:22 AM CDTSevere Thunderstorm WarningLZKPolk38 min
Apr 26, 10:23 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Pope37 min
Apr 26, 10:27 AM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Scott, Yell33 min
Apr 26, 10:28 AM CDTTornado WarningLZKConway, Faulkner, Pope, Van Buren26 min
Apr 26, 10:44 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Searcy, Stone, Van Buren46 min
Apr 26, 11:16 AM CDTFlash Flood WarningLZKBoone, Johnson, Marion, Newton, Pope, Searcy3 hr
Apr 26, 11:32 AM CDTSpecial Weather StatementLZKMontgomery43 min
Apr 26, 11:51 AM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp12 min
Apr 26, 12:01 PM CDTRiver Flood WarningLZKPerry11 days
Apr 26, 12:09 PM CDTSpecial Weather StatementLZKGarland, Perry51 min
Apr 26, 2:01 PM CDTFlash Flood WarningLZKGarland, Montgomery3 hr
Apr 26, 2:32 PM CDTSpecial Weather StatementLZKClark43 min
Apr 26, 2:38 PM CDTFlash Flood WarningLZKConway, Perry3 hr
Apr 26, 2:56 PM CDTSevere Thunderstorm WarningLZKDallas, Grant, Hot Spring, Saline34 min
Apr 26, 3:28 PM CDTSpecial Weather StatementLZKPulaski, Saline47 min
Apr 26, 4:02 PM CDTSpecial Weather StatementLZKJefferson, Lonoke, Prairie43 min
Apr 26, 4:07 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Monroe, Prairie53 min
Apr 26, 4:11 PM CDTTornado WarningLZKArkansas, Jefferson, Lonoke, Prairie34 min
Apr 26, 4:14 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita46 min
Apr 26, 4:18 PM CDTSevere Thunderstorm WarningLZKCalhoun, Dallas, Ouachita57 min
Apr 26, 4:21 PM CDTTornado WarningLZKMonroe, Prairie, Woodruff39 min
Apr 26, 4:33 PM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff42 min
Apr 26, 4:46 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff44 min
Apr 26, 5:04 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland41 min
Apr 26, 5:26 PM CDTFlash Flood WarningLZKCleveland, Jefferson2 hr
Apr 26, 5:51 PM CDTSevere Thunderstorm WarningLZKBradley, Cleveland, Drew26 min
Apr 26, 6:02 PM CDTSevere Thunderstorm WarningLZKBradley, Drew29 min
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha49 min
Apr 26, 6:47 PM CDTSevere Thunderstorm WarningLZKDesha28 min

Nearby

Flash Flood Warnings in Arkansas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.